EconPapers    
Economics at your fingertips  
 

Political economy of commuting subsidies

Rainald Borck () and Matthias Wrede ()

Journal of Urban Economics, 2005, vol. 57, issue 3, 478-499

Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (36) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0094-1190(04)00127-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Political Economy of Commuting Subsidies (2004) Downloads
Working Paper: Political Economy of Commuting Subsidies (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:juecon:v:57:y:2005:i:3:p:478-499

Access Statistics for this article

Journal of Urban Economics is currently edited by S.S. Rosenthal and W.C. Strange

More articles in Journal of Urban Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-04-21
Handle: RePEc:eee:juecon:v:57:y:2005:i:3:p:478-499